# SDR SWIA201024773

- Difficulty date: August 23, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 18,776 hours, 16,125 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT SHOW SIGNS OF PITTING.  (ENGINE CHANGE)  INSTALLED SERVICEABLE MOUNT.
